# SDR HALA20240228010

- Difficulty date: February 26, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 30,538 hours, 71,348 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UNKNOWN
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

L HYDRACLIC QUANTITY LOSS. REMOVED AND REPLACED HYDRAULIC LINES TO "ANTISKID CONTROL VALVE" PER AMM 32-45-11.PER PILOT SHUT-OFF LH SYSTEM PUMPS AT 5QTS.LEAK CHECK AND OPS CHECK PENDING(02/26/24 25002) PRESSURIZATION ON BOTH HYD SYTEM  AND CHECK GOOD ,NO LEAK  IAW AMM 29-00-00-863-807
